# SDR SWAA2024123172915

- Difficulty date: November 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 65,023 hours, 38,953 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE LEADING EDGE SKIN ACCESS PANEL 331B LOCATED LE STA 244.72 LT HORIZONTAL STAB REPAIRED LEADING EDGE SKIN ACCESS PANEL 331B BTW LE STA 235.43 + 5? TO LE STA 263.30 IAW B737-700 SRM 55-10-01-2R-13 REPAIR 13.
